banners
Kickas Main Page | Rights and Responsibilities | Donate to Kickas
Kickas Links
·HOME
·Forums Main Index
·Register!
MEDICAL CENTRE
·Medicine Contract
·AS Patient Guidebook
·Pain Map
·Disease Modification
·Ask your doctor
·AS and RA Papers
·AS Acronyms
DIET CENTRE
·London AS Diet
·Molecular Mimicry
·AS Dietary Primer
·AS Food Guide
SUPPORT CENTRE
·In Memorium
·KickAS Stories
·KickAS Banners
·Donations
Forum Stats
12,773 Registered Members
28 Forums
43,379 Topics
515,988 Posts

Most users ever online: 1,568 @ 06/29/16 03:25 PM
Newest Members
Angeline, Lee79, felicial, PatchyP, Hilja
12773 Registered Users
KickAs Team
Administrator/owner:
John (Dragonslayer)
Administrator:
Melinda (mig)
WebAdmin:
Timo (Timo)
Administrator:
Brad (wolverinefan)

Moderators:
- Tim (Dotyisle)
- Chelsea (Kiwi)
- Megan (Megan)
- Wendy (WendyR)
- John (Cheerful)
- Chris (fyrfytr187)

QR Code
If you want to use this QR code (Quick Response code) just save the image and paste it where you want. You can even print it and use it that way. Coffee cups, T-Shirts etc would all be good for the QR code.
Topic Options
#517527 - 08/15/17 06:43 PM Headaches from Humira
baileyo Offline
New_Member

Registered: 08/12/16
Posts: 9
Hi Everyone,

Anyone who is on Humira and experiencing headaches? I started Humira in May and just started getting headaches over the last couple of weeks. I'm trying to figure out if its related to the medication or not. I got severe migraines from NSAIDS when I was prescribed those for my AS. The headaches aren't as bad but they feel similar. I wake up with them and they stay virtually all day.

Any insights would be greatly appreciated.

Thanks,
Bailey

Top
#517528 - 08/15/17 10:43 PM Re: Headaches from Humira [Re: baileyo]
mig Offline


Registered: 04/27/02
Posts: 12455
Loc: ON, Canada
Hi Bailey,

I think headaches are a listed side effect for Humira (and other biologic meds). I think you should mention it to your Rheumatologist and ask. Sometimes, for some side effects, they might suggest a low dose of benedryl, I think.

I'm sorry you're having to deal with headaches - that is not fun. Hope the Humira is helping with your AS at least.
mig

Top
#517531 - 08/16/17 05:29 PM Re: Headaches from Humira [Re: mig]
baileyo Offline
New_Member

Registered: 08/12/16
Posts: 9
Thanks for your reply. I'll see my new Rheumy next Tuesday so I can mention the headaches then.Thanks for the suggestion about the Benadryl too .

Top

Moderator:  Megan, WendyR 
Who's Online
0 registered (), 97 Guests and 4 Spiders online.
Key: Admin, Global Mod, Mod
Recent Posts
What do you feel I really have?
by Magician
11/12/17 01:25 AM
Intense Crying (or Laughter) cures
by Robin_H
11/11/17 08:24 PM
Sport related Flare
by drone3
11/11/17 07:19 AM
Starch binge followed by antimicrobial experience
by Robin_H
11/10/17 02:23 AM
connecting tissue disorder
by jay_bharat
11/10/17 01:34 AM
Damage due to scoliosis mistaken for AS?
by Leonila
11/09/17 06:09 AM
The diet that will beat arthritis
by jay_bharat
11/08/17 10:08 PM
(Views)Popular Topics
"FITNESS" TEAM! - All Physical Activity & Sports 35,531,308
hmmm 1,814,554
Has anyone had Pedicle subtraction Osteotomy ? 1,532,031
What to do about healthcare? Can it be fixed? 1,002,049
User names revisited 865,503
Medicinal Marijuana 784,649
A.S and beds, What do you find best? 768,262
OMG!!!! 721,095
No/Low Starch Diet Success Stories 532,378
THE STARCH CONTENT OF FOODS - THE LIST 426,856